# SDR IPXA2015070390809

- Difficulty date: June 17, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, INDICATION OF WATER FOUND ON THE LT ELEVATOR UPPER SURFACE INBD OF ER10, INSPECTION AREA 3.  R & R IAW MM 27-31-24.
